MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7310
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient/family was the initial reporter.
 
Event or Problem Description
The customer received a blood glucose reading of 169mg/dl on the contour next link 2.4, retested on a different meter and the reading was 88mg/dl.The difference between the readings falls in the "c:" zone of the consensus error grid, making the difference clinically significant.No adverse event was alleged.The strips were not expected to be returned for evaluation.A new kit was sent to the customer.

Brand Name
CONTOUR NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC
430 s beiger st
mishawaka IN 46544
MDR Report Key7518103
Report Number1826988-2018-00095
Device Sequence Number19146074
Product Code NBW
UDI-Device Identifier10301937310253
UDI-Public10301937310253
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2019
Device Model Number7310
Device Catalogue Number7310
Device Lot Number7JPEB32A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2018
Initial Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1